# SDR MASA2025050300034

- Difficulty date: May 3, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000465
- Aircraft time: 21,371 hours, 13,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Part time: 21,371 hours, 13,051 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER DOME LIGHT IS INOP/ CORRECTIVE ACTION: PERFORMED OPS CHECK GOOD OF EMER LIGHT WITH NO FURTHER DEFECTS NOTED.
